Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is it due to Beyaz birth control pills I am experiencing nose bleeds and severe headaches ?

I ve started taking Beyaz birth control pills in November of 2011. Every since then I ve been experiencing nose bleeds and real strong migraine type headaches.
Asked On : Mon, 19 Mar 2012
Answers:  2 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Beyaz is a birth control pills and a combination of two hormones ethinylestradiol and drosperinone.
Hormonal pills also have some side effects and headache is a side effect of the pills.
It is not supposed to be taken if you have history of migraine.
So if your headache is severe and experiencing nose bleed you should stop it and consult your doctor for change in medication.
Hope this answer is helpful.
Take care.
Answered: Mon, 19 Mar 2012
I find this answer helpful
  User's Response
thank you for the inquiry.

generally head ache and migraine are the side effects of the pills.

better to avoid these kind of pills. consult your doctor for change of medicine

better use condoms

dr.devidas vellodi cochin
Answered: Wed, 21 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor